TITLE

Lamivudine/raltegravir/zidovudine

PUB. DATE
June 2014
SOURCE
Reactions Weekly;Jun2014, Vol. 1506 Issue 1, p19
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Sustained increase of serum creatine phosphokinase levels and progressive muscle abnormalities associated with raltegravir use during 32-week follow-up in an HIV-1 experienced patient on simplified HAART regimen, intolerant to protease inhibitors and abacavir: a case report," by O. Cirioni and colleagues is presented.
ACCESSION #
96701311

 

Related Articles

  • Creatine kinase elevation in HIV-1-infected patients receiving raltegravir-containing antiretroviral therapy: a cohort study. Monteiro, Polyana; Perez, Iñaki; Pich, Judit; Gatell, Jose Maria; Martínez, Esteban // Journal of Antimicrobial Chemotherapy (JAC);Feb2013, Vol. 68 Issue 2, p404 

    Objectives To evaluate the incidence and risk factors for significant creatine kinase elevation in HIV-1-infected patients who were prescribed a raltegravir-containing antiretroviral therapy. Design A retrospective analysis of a prospectively collected cohort involving all consecutive patients...

  • Darunavir/efavirenz/raltegravir.  // Reactions Weekly;8/6/2011, Issue 1363, p16 

    The article describes the case of a 42-year-old man with HIV-1 infection who developed raltegravir resistance in his cerebrospinal fluid after receiving a raltegravir-containing antiretroviral regime.

  • Raltegravir.  // Reactions Weekly;1/8/2011, Issue 1333, p32 

    This article describes a case study of a 56-year-old woman with HIV-1 infection who developed cerebellar ataxia during treatment with raltegravir.

  • Calcium/colecalciferol/raltegravir interaction.  // Reactions Weekly;12/3/2011, Issue 1380, p11 

    The article describes the case of a 39-year-old HIV-positive man who developed decreased raltegravir concentrations while receiving raltegravir and calcium/colecalciferol.

  • Muscle symptoms and creatine phosphokinase elevations in patients receiving raltegravir in clinical practice: results from a multicenter study. Madeddu, G.; Soddu, V.; Ricci, E.; Quirino, T.; Menzaghi, B.; Bellacosa, C.; Grosso, C.; Melzi, S.; Valsecchi, L.; Franzetti, M.; Vichi, F.; Penco, G.; Di Biagio, A.; Pellicanò, G.; Corsico, L.; De Socio, G. V. L.; Mazzotta, E.; Parruti, G.; Guastavigna, M.; Orofino, G. // Journal of the International AIDS Society;2010 Supplement 4, Vol. 13 Issue Suppl 4, p1 

    An abstract of the research paper "Muscle Symptoms and Creatine Phosphokinase Elevations in Patients Receiving Raltegravir in Clinical Practice: Results From a Multicenter Study," by G. Madeddu and colleagues which was presented at the Tenth International Congress on Drug Therapy in HIV...

  • Daptomycin.  // Reactions Weekly;May2015, Vol. 1553 Issue 1, p113 

    The article presents case studies of six patients aged 37-85 years who experienced elevated levels of creatine phosphokinase (CPK) after the administration of daptomycin.

  • CNS SYMPTOMS COMMON IN PEOPLE TAKING RALTEGRAVIR. Carter, Michael // HIV Australia;2012, Vol. 10 Issue 2, p50 

    The article reports on a study which reveals that approximately 10% of patients taking antiretroviral drug, raltegravir (Isentress) develope central nervous system (CNS) side-effects.

  • Atazanavir/raltegravir.  // Reactions Weekly;Oct2015, Vol. 1572 Issue 1, p34 

    The article presents case studies of two patients who developed integrase inhibitor resistance during treatment with atazanavir and raltegravir.

  • Risperidone.  // Reactions Weekly;5/1/2004, Issue 999, p13 

    Discuses research being done on the development of elevated serum creatine kinase levels in a teenage boy while receiving risperidone for catatonic schizophrenia. Reference to a study by M. Meyer et al published in a November 2003 issue of "Pharmacopsychiatry"; Drug dosage administered to the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics